# SDR TWAA0103308

- Difficulty date: February 12, 2001
- Submitted: February 21, 2001
- Operation: Air carrier
- Aircraft: N903TW
- Make and model: Doug DC-9-82
- Aircraft serial: 49154
- Aircraft time: 54,985 hours, 28,648 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT IN CABIN FWD END OF TRACK AT RBL 24 INCHES HAD CORROSION GROUND BEYOND LIMITS AT STA 200.  REMOVED CORROSION PER SPM 6-80-01.  REPAIRED TRACK PER SRM 53-05, PAGE 10G.
